MAUDE Adverse Event Report: BIOMET 3I 3I T3 TAPERED IMPLANT 4/3 X 15MM; DENTAL IMPLANT

BIOMET 3I 3I T3 TAPERED IMPLANT 4/3 X 15MM; DENTAL IMPLANT
Catalog Number BOPT4315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number cmp (b)(4).Patient weight unknown / not provided a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.Summary investigation.
 
Event or Problem Description
It was reported patient came in for an infection check appointment.Patient presented for an infection/swelling in sinus post-operative appointment.Patient was diagnosed with an infection.Patient presented for surgery on (b)(6) 2023 to have the site debrided.Implant #6 was replaced with a new one during debridement and bone graft placement.Site was debrided then #6 implant was replaced.Symptoms as a result of the event: abscess, pain, inflammation.

Brand Name
3I T3 TAPERED IMPLANT 4/3 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19055456
Report Number0001038806-2024-00680
Device Sequence Number12606986
Product Code DZE
UDI-Device Identifier00844868029908
UDI-Public(01)00844868029908(17)250331(10)2020030325
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/30/2025
Device Catalogue NumberBOPT4315
Device Lot Number2020030325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale
Patient EthnicityNon Hispanic